# SDR DALA2023101408438

- Difficulty date: October 11, 2023
- Submitted: October 14, 2023
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 52,774 hours, 36,636 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT AFT CARGO COMPARTMENT DOOR. SUMMARY OF NRC 00570: INNER PAN ON STOP #3 AFT EDGE AT AFT CARGO COMPARTMENT DOOR WAS REPAIRED PER ER/A 612182-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 612182-14 REV. 1. ASSOCIATED ER/A 14-612182 ADDED FOR AC 9520. (LP #0013173)
